Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Krylov-Bogoljubov Method for Difference Equations

Ronald L. Huston
SIAM Journal on Applied Mathematics
Vol. 19, No. 2 (Sep., 1970), pp. 334-339
Stable URL: http://www.jstor.org/stable/2099380
Page Count: 6
  • Subscribe ($19.50)
  • Cite this Item
Krylov-Bogoljubov Method for Difference Equations
Preview not available

Abstract

An extension to difference equations of the now classical method of Krylov and Bogoljubov is presented. This extension is based primarily (although not entirely) on the analogy between differential and difference equations. A specific example illustrating this method is also presented.

Page Thumbnails

  • Thumbnail: Page 
334
    334
  • Thumbnail: Page 
335
    335
  • Thumbnail: Page 
336
    336
  • Thumbnail: Page 
337
    337
  • Thumbnail: Page 
338
    338
  • Thumbnail: Page 
339
    339